# SDR DHL9872089D

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Part number: 659892440
- Condition: Cracked
- Location: Nr 12 Spoiler Ac
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 12 SPOILER ACTUATOR SUPPORT CRACKED.  REPLACED ANGLES AT REAR SPAR FOR ACTUATOR BRACKETS PER S/B 57-84, N/R 2798.
